Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe fatigue, loss of sleep, had acute deficiency of calcium and vitamin D, on Shelcal HD. Remedy?

I am a 40 Y old Female who was diagnosed 4 months ago with acute deficiency of Calcium and Vitamin D when I reported extreme fatigue and lethargy. I was put on Shelcal HD and exposure to Sunlight and now I feel fatigued all the same and also experiencing severe loss of sleep . I am unable to sleep at all for last few months almost every night and wake up still tired and unrested. Pls advise.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hello mam if you have been diagnosed for calcium deficiency then continue the pescribed drugs for more month cause calcium deficiency can only be corrected by prolonged use of medicine for at least 6month. But my advice to u ll be gat your thyroid level checked and revert me. Do get me your weight and height. Bye and take care
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor